# SDR CNQ3200901

- Difficulty date: December 4, 2009
- Submitted: December 10, 2009
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ3918C
- Aircraft: N841Q
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0799
- Aircraft time: 492 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 100
- Part time: 492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BUNDLE THAT ORIGINATES IN THE BOTTOM OF THE AFT J-BOX AND RUNS HORIZONTALLY THROUGH THE BULKHEAD VERTICLE SUPPORT STRUCTURE FEED-THROUGH HOLE TOWARD THE ORANGE FRESH AIR DUCT TO BE CHAFING ON THE FRESH AIR DUCT. FOUND MINOR DAMAGE TO THE SHIELDING BUT NOT TO THE CONDUCTORS. PERFORMED CONTINUITY CHECKS, REPAIRED AND INSTALLED PROTECTIVE SLEEVING IAW THE WIRING DIAGRAM MANUAL CHAPTER 20.  NOTIFIED ACFT COMPANY PRODUCT SUPPORT OF CONDITION FOUND.
